Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 217, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 8:16 PM EDT for Catoosa County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 8:16 PM EDT (00:16 UTC)
- Expired
- Apr 22, 2005, 8:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Catoosa County, GA
The radar
The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 6:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 230016 SVRFFC GAC047-230045- /O.NEW.KFFC.SV.W.0217.050423T0016Z-050423T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 816 PM EDT FRI APR 22 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CATOOSA COUNTY IN NORTHWEST GEORGIA * UNTIL 845 PM EDT * AT 811 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOYNTON...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RINGGOLD...INDIAN SPRINGS AND GRAYSVILLE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3498 8526 3483 8524 3481 8507 3498 8497 $$
1 follow-up statement
000 WWUS52 KFFC 230044 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 842 PM EDT FRI APR 22 2005 GAC047-230052- /O.EXP.KFFC.SV.W.0217.000000T0000Z-050423T0045Z/ CATOOSA- 842 PM EDT FRI APR 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA COUNTY EXPIRES AT 845 PM EDT... THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF CATOOSA COUNTY. THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 845 PM EDT. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3498 8526 3483 8524 3481 8507 3498 8497 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:45 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 22, 5:45 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT FRI APR 22 2005 .SHORT TERM...HAVE HAD A BUSY DAY WITH SEVERE WEATHER. AREA OF THUNDERSTORMS CURRENTLY TRACKING SOUTHEAST ACROSS THE CWA WITH SOME DRYING ACROSS THE NORTHWEST. MAIN UPPER TROUGH EXPECTED BY 06Z...SO MAY BE SOME REDEVELOPMENT. HAVE LEFT CHANCE TO LIKELY POPS FOR THE NIGHT. WITH DEEP TROUGH SATURDAY...STRONG WINDS AND COLD AIR ADVECTION WILL TAKE PLACE. WIND ADVISORY MAY BE NEEDED FOR TOMORROW. TEMPERATURES IN THE 30S POSSIBLE FOR TOMORROW NIGHT AND NEXT SHIFTS MAY HAVE TO CONSIDER A FREEZE WARNING. DEEP COLD POOL CROSSING THE CWA SATURDAY AND HAVE LEFT IN THE MENTION OF CONVECTION...BUT MOSTLY EXPECTING A CHANCE OF SHOWERS. .LONG TERM...DRY AND COOL FOR THE FIRST OF THE WEEK. SOME WEAK WAVES IN THE WESTERLY FLOW FOR TUESDAY AND WEDNESDAY...SO LEFT IN THE MENTION OF SHOWERS AND THUNDERSTORMS. THURSDAY AND FRIDAY LOOK DRY. && .AVIATION... RAPIDLY DEEPENING UPPER LOW IN THE OHIO VALLEY BRINGING STRONG TO SEVERE TSRA TO THE AREA. FIRST LINE OF ACTIVITY/MCS EXITING FAR SOUTHERN PORTIONS OF CWA AT THIS TIME. A BRIEF RESPITE ACROSS THE NORTH BEFORE THE NEXT ROUND. ACTUAL FRONTAL SYSTEM AND ASSOCIATED PVA YET TO PASS. ALREADY SEEING DEVELOPMENT ACROSS IL/W TN...THAT WILL DEVELOP A LINE THAT SHOULD SWEEP THROUGH THE AREA BETWEEN 00Z-06Z. AFT 06Z...MUCH COLDER...DRIER AIR WILL FILTER INTO THE CWA...WITH STRONG COLD ADVECTION. EXPECT CONSIDERABLE WRAP AROUND MOISTURE AND SOME SHRA NC/NE GA WITH COLD AIR ALOFT INTO THE AFTERNOON HOURS SAT. CLEARING WILL OCCUR AFT 00Z SUN. CEILINGS...GENERALLY MVFR-VFR THIS EVENING OUTSIDE OF SHRS/TSRA ACTIVITY. BRIEF PERIOD OF IFR POSSIBLE WITH BRIEF LINE OF EXPECTED CONVECTIVE ACTIVITY THIS EVENING. MVFR CIGS WILL PREVAIL LATE TONIGHT THROUGH EARLY AFTERNOON SAT. VISIBILITY...GENERALLY VFR...EXCEPT LOCALLY IFR IN SHRA/TSRA THIS EVENING. SOME MVFR POSSIBLE IN BRIEF SHRA NC/NE GA SAT AFTERNOON...BUT THIS WILL MAINLY BE IN THE MOUNTAINS OF NE GA AND NOT IN THE ATL OR AHN TAF SITES. WX...EXPECT STRONG TO SEVERE NE-SW ORIENTED SQUALL LINE...ALBEIT BRIEF...OF TSRA TO AFFECT MOST TAF SITES BETWEEN 00Z-06Z. MAIN THREAT WILL BE 0.5-1.0 INCH HAIL AND WINDS GUSTS TO 50KTS. ISOLD SHRA POSSIBLE MAINLY N-NE OF ATL AND AHN 15Z-20Z SAT. WINDS...INITIALLY...IN ADVANCE OF EXPECTED SQUALL LINE THIS EVENING...WINDS WILL BE MOSTLY SW 5-10KTS. WINDS GUSTS TO 50KTS POSSIBLE WITH POSSIBLE SVR SQUALL LINE 00Z-06Z THIS EVENING. WINDS GENERALLY 260-280 10-15KTS OVERNIGHT...BUT INCREASING RAPIDLY AROUND 12Z TO 15-20KTS WITH GUSTS 25-30KTS AFT 12Z. WIND WILL BE THE MOST SIGNIFICANT TAF ISSUE FOR SATURDAY...ESPECIALLY FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 55 60 37 57 / 40 30 10 10 ATHENS 56 62 37 57 / 60 30 10 10 GAINESVILLE 55 59 36 57 / 40 30 10 10 ROME 53 62 35 59 / 50 20 10 10 COLUMBUS 59 66 39 63 / 60 30 10 10 MACON 59 67 38 61 / 60 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... GA...NONE. && 41/RAB
Hazardous weather outlook, Apr 22, 7:46 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 746 PM EDT FRI APR 22 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 746 PM EDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT...FRIDAY NIGHT. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED UNTIL MIDNIGHT NORTH CENTRAL AND NORTHWEST GEORGIA... .SYNOPSIS... AN INTENSIFYING UPPER LOW ACROSS THE OHIO VALLEY WILL MOVE SOUTHEAST TOWARD GEORGIA THROUGH EARLY SATURDAY. A STRONG COLD FRONT WILL ALSO ACCOMPANY THIS SYSTEM AND MOVE INTO GEORGIA SHORTLY AFTER MIDNIGHT. ONE ROUND OF STRONG TO SEVERE THUNDERSTORMS MOVED THROUGH THE STATE FRIDAY AFTERNOON...AND ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL ACCOMPANY THE COLD FRONT INTO NORTH AND WEST GEORGIA THROUGH MIDNIGHT. .PRIMARY HAZARD... THE PRIMARY HAZARD FROM THUNDERSTORMS THROUGH MIDNIGHT WILL BE LARGE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND LOCALLY HEAVY RAIN. WHILE THUNDERSTORMS ARE EXPECTED TO AFFECT ALL OF GEORGIA THIS EVENING AND EARLY TONIGHT...THE MAIN THREAT FOR ADDITIONAL SEVERE THUNDERSTORMS WILL BE NORTHWEST OF A LINE FROM HIAWASSEE...TO ATLANTA...TO COLUMBUS. .DISCUSSION... A COMPLEX OF THUNDERSTORMS WHICH MOVED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AFTERNOON HELPED TO STABILIZE THE ATMOSPHERE SOME. HOWEVER...AS STRONG DYNAMICS AND MODERATE INSTABILITY APPROACH THE AREA IN ASSOCIATION WITH A STRONG UPPER TROUGH AND COLD FRONT...RENEWED THUNDERSTORM DEVELOPMENT WAS BEING OBSERVED ACROSS NORTHEAST ALABAMA AND NORTHWEST GEORGIA. WITH AMPLE INSTABILITY AND DYNAMICS IN PLACE...SOME OF THESE THUNDERSTORMS WILL BE SEVERE THROUGH MIDNIGHT. AFTER MIDNIGHT...THE AIR MASS WILL RAPIDLY BECOME MORE STABLE AND THE BEST INSTABILITY WILL PUSH SOUTH INTO SOUTHERN GEORGIA AND ALABAMA. SEVERE THUNDERSTORMS SHOULD END AROUND MIDNIGHT. .OTHER HAZARDS... A COMPLEX OF THUNDERSTORMS WHICH MOVED SLOWLY ACROSS MIDDLE GEORGIA THIS AFTERNOON DUMPED SEVERAL INCHES OF RAIN ACROSS THE AREAS FROM COLUMBUS...TO VIENNA...TO ABBEVILLE. ADDITIONAL THUNDERSTORMS LATER TONIGHT MAY QUICKLY RESULT IN FLOODING OF LOW-LYING AND FLOOD PRONED AREAS WITHIN THIS REGION OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS...ESPECIALLY ACROSS NORTHWEST GEORGIA AND NORTH CENTRAL GEORGIA...WILL NEED TO REMAIN ACTIVATED UNTIL MIDNIGHT. SPOTTERS AND EMERGENCY MANAGERS IN OTHER AREAS OF THE STATE...ESPECIALLY MIDDLE GEORGIA...WILL NEED TO REMAIN ALERT UNTIL MIDNIGHT FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY. STRONG...GUSTY WINDS OF 15 TO 25 MPH WITH GUSTS IN EXCESS OF 30 MPH CAN BE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA BY MID-MORNING SATURDAY AND CONTINUE UNTIL SUNSET. FOR THE PERIOD SUNDAY THROUGH MONDAY...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED FOR THE PERIOD THURSDAY THROUGH FRIDAY. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA. RAB
In the hours before
Special weather statement, Apr 22, 7:00 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT FRI APR 22 2005 GAZ091>093-102>104-222345- 700 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN SUMTER...WEBSTER...STEWART...SCHLEY...MACON AND MARION COUNTIES UNTIL 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND RICHLAND AND BUENA VISTA EASTWARD TO MONTEZUMA AND AMERICUS...MOVING EAST AT 25 MPH. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 7:18 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL ELLAVILLE 32.24N 84.31W
04/22/2005 0.75 INCH SCHLEY GA COUNTY OFFICIAL
DIME TO PENNY SIZE HAIL.
0710 PM HAIL 1 E CORDELE 31.97N 83.75W
04/22/2005 1.75 INCH CRISP GA TRAINED SPOTTER
0712 PM HAIL CORDELE 31.97N 83.77W
04/22/2005 0.88 INCH CRISP GA PUBLIC
&&
EASpecial weather statement, Apr 22, 7:26 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 726 PM EDT FRI APR 22 2005 GAZ110-230000- 726 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN TELFAIR COUNTY UNTIL 800 PM EDT... AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM OVER CHINA HILL...MOVING SOUTHEAST AT 25 MPH. RAINFALL AMOUNTS OF UP TO AN INCH CAN BE EXPECTED WITH THIS STORM OVER THE NEXT HOUR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Apr 22, 7:48 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 748 PM EDT FRI APR 22 2005 GAZ103>105-107>111-230045- 748 PM EDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS IN WILCOX...TELFAIR...SUMTER...WEBSTER...WHEELER...PULASKI...DODGE AND DOOLY COUNTIES UNTIL 845 PM EDT... AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND PRESTON TO AMERICUS AND EAST ACROSS VIENNA...CORDELE...ROCHELLE...ABBEVILLE...MCREA AND LUMBER CITY. THESE STORMS WERE MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Apr 22, 7:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL VIENNA 32.09N 83.79W
04/22/2005 1.00 INCH DOOLY GA PUBLIC
0700 PM HAIL 5 SW VIENNA 32.04N 83.85W
04/22/2005 0.88 INCH DOOLY GA COUNTY OFFICIAL
0710 PM HAIL VIENNA 32.09N 83.79W
04/22/2005 0.88 INCH DOOLY GA PUBLIC
&&
EALocal storm report, Apr 22, 7:58 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL BYRON 32.65N 83.76W
04/22/2005 0.75 INCH PEACH GA PUBLIC
1210 PM HAIL FORT VALLEY 32.55N 83.89W
04/22/2005 0.75 INCH PEACH GA PUBLIC
1210 PM HAIL CARROLLTON 33.58N 85.08W
04/22/2005 1.00 INCH CARROLL GA PUBLIC
1245 PM HAIL MARGRET 34.75N 84.15W
04/22/2005 1.00 INCH FANNIN GA PUBLIC
0100 PM TSTM WND DMG CLEVELAND 34.60N 83.76W
04/22/2005 WHITE GA PUBLIC
NUMEROUS TREES DOWN
0100 PM HAIL CLEVELAND 34.60N 83.76W
04/22/2005 1.00 INCH WHITE GA PUBLIC
0100 PM HAIL 10 NNW GREENVILLE 33.16N 84.78W
04/22/2005 0.88 INCH MERIWETHER GA PUBLIC
0110 PM TSTM WND GST CARROLLTON 33.58N 85.08W
04/22/2005 50 MPH CARROLL GA TRAINED SPOTTER
0110 PM HAIL DOUGLASVILLE 33.75N 84.75W
04/22/2005 0.75 INCH DOUGLAS GA PUBLIC
0112 PM HAIL 8 NE CARROLLTON 33.67N 84.98W
04/22/2005 0.75 INCH CARROLL GA PUBLIC
0115 PM HAIL DOUGLASVILLE 33.75N 84.75W
04/22/2005 0.75 INCH DOUGLAS GA PUBLIC
0115 PM HAIL HOGANSVILLE 33.17N 84.90W
04/22/2005 1.00 INCH TROUP GA PUBLIC
0120 PM HAIL CUMMING 34.21N 84.14W
04/22/2005 1.00 INCH FORSYTH GA PUBLIC
0125 PM HAIL CARROLLTON 33.58N 85.08W
04/22/2005 0.75 INCH CARROLL GA PUBLIC
0140 PM HAIL TUCKER 33.85N 84.22W
04/22/2005 0.75 INCH DEKALB GA PUBLIC
0200 PM HAIL GRAYSON 33.89N 83.96W
04/22/2005 0.75 INCH GWINNETT GA PUBLIC
0200 PM HAIL LOGANVILLE 33.84N 83.90W
04/22/2005 0.75 INCH WALTON GA PUBLIC
0202 PM HAIL AUBURN 34.01N 83.83W
04/22/2005 0.88 INCH BARROW GA PUBLIC
0205 PM HAIL LOGANVILLE 33.84N 83.90W
04/22/2005 0.88 INCH WALTON GA PUBLIC
0205 PM HAIL LOGANVILLE 33.84N 83.90W
04/22/2005 0.75 INCH WALTON GA PUBLIC
0212 PM FUNNEL CLOUD LA GRANGE 33.04N 85.03W
04/22/2005 TROUP GA PUBLIC
TWO FUNNEL CLOUD SIGHTINGS
0220 PM HAIL MILNER 33.11N 84.20W
04/22/2005 0.75 INCH LAMAR GA PUBLIC
SEVERAL LARGE TREE LIMBS DOWN
0250 PM HAIL THOMASTON 32.89N 84.33W
04/22/2005 0.75 INCH UPSON GA PUBLIC
0300 PM HAIL 3 S THOMASTON 32.85N 84.33W
04/22/2005 0.88 INCH UPSON GA EMERGENCY MNGR
0305 PM TSTM WND DMG LEXINGTON 33.87N 83.11W
04/22/2005 OGLETHORPE GA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN
0305 PM HAIL FORSYTH 33.03N 83.94W
04/22/2005 0.75 INCH MONROE GA PUBLIC
0317 PM HAIL REYNOLDS 32.56N 84.10W
04/22/2005 1.00 INCH TAYLOR GA PUBLIC
0319 PM TSTM WND DMG ZEBULON 33.10N 84.34W
04/22/2005 PIKE GA COUNTY OFFICIAL
COUPLE TREES BLOWN DOWN
0400 PM HAIL 5 S DRY BRANCH 32.73N 83.50W
04/22/2005 0.88 INCH TWIGGS GA PUBLIC
0400 PM HAIL GRAY 33.01N 83.54W
04/22/2005 0.88 INCH JONES GA PUBLIC
0410 PM HAIL MARSHALLVILLE 32.46N 83.94W
04/22/2005 0.75 INCH MACON GA PUBLIC
0440 PM HAIL DEXTER 32.43N 83.06W
04/22/2005 0.88 INCH LAURENS GA COUNTY OFFICIAL
0510 PM HAIL 5 NE COLUMBUS 32.52N 84.91W
04/22/2005 0.88 INCH MUSCOGEE GA PUBLIC
0518 PM HAIL LILLY 32.15N 83.88W
04/22/2005 0.88 INCH DOOLY GA COUNTY OFFICIAL
0535 PM HAIL CATAULA 32.66N 84.87W
04/22/2005 0.75 INCH HARRIS GA PUBLIC
DIME TO PENNY SIZE HAIL.
0600 PM TSTM WND DMG ALAMO 32.15N 82.78W
04/22/2005 WHEELER GA LAW ENFORCEMENT
A FEW POWER LINES DOWN DUE TO LARGE LIMBS IN ALAMO.
0600 PM HAIL VIENNA 32.09N 83.79W
04/22/2005 1.00 INCH DOOLY GA PUBLIC
0615 PM HAIL BUTLER 32.56N 84.24W
04/22/2005 0.75 INCH TAYLOR GA LAW ENFORCEMENT
0630 PM HAIL ELLAVILLE 32.24N 84.31W
04/22/2005 0.75 INCH SCHLEY GA COUNTY OFFICIAL
DIME TO PENNY SIZE HAIL.
0635 PM HAIL VIENNA 32.09N 83.79W
04/22/2005 0.88 INCH DOOLY GA PUBLIC
0638 PM HAIL BYROMVILLE 32.20N 83.91W
04/22/2005 0.88 INCH DOOLY GA COUNTY OFFICIAL
0700 PM HAIL 5 SW VIENNA 32.04N 83.85W
04/22/2005 0.88 INCH DOOLY GA COUNTY OFFICIAL
0710 PM HAIL VIENNA 32.09N 83.79W
04/22/2005 0.88 INCH DOOLY GA PUBLIC
0710 PM HAIL 1 E CORDELE 31.97N 83.75W
04/22/2005 1.75 INCH CRISP GA TRAINED SPOTTER
0712 PM HAIL CORDELE 31.97N 83.77W
04/22/2005 0.88 INCH CRISP GA PUBLIC
&&
EAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:04 PM EDT | Tornado Warning | FFC | Chattooga | 26 min |
| Apr 22, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 35 min |
| Apr 22, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 31 min |
| Apr 22, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 37 min |
| Apr 22, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 24 min |
| Apr 22, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 37 min |
| Apr 22, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 48 min |
| Apr 22, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 32 min |
| Apr 22, 9:19 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 26 min |
| Apr 22, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 35 min |
| Apr 22, 9:27 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Apr 22, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 35 min |
| Apr 22, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Apr 22, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 31 min |
| Apr 22, 10:06 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 24 min |
| Apr 22, 10:12 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 33 min |
| Apr 22, 10:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 15 min |
| Apr 22, 10:22 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 23 min |
| Apr 22, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 33 min |
| Apr 22, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale, Walton | 34 min |
| Apr 22, 11:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.